# SDR AT0600039

- Difficulty date: October 23, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Engine: Rroyce BR700715A130
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20629
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FOR 1ST ROW, RT SIDE (OVERHEAD BIN) NEEDS REPLACED.  REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSY B1-118 AND OPS CHECKED REF AMM 33-00.
